MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. XENON LAMP

OLYMPUS MEDICAL SYSTEMS CORP. XENON LAMP
Model Number MD-631
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to omsc for evaluation.Omsc checked the subject device and found that the reported phenomenon could be duplicated.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the upper endoscopy, the endoscopic image was dark and the examination was interrupted.It had been dark since the clv-260nbi lamp (md-631) was replaced in early december, but this time it was judged that it was too dark to observe, and the procedure was put off at a later date.It was said that there was a problem with the lamp that was replaced last time because it improved after switching to another lamp in the facility inventory.It was said that the lamp became so dark that the tissue could not be identified after using it for about 10 hours after replacement.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This is a supplemental report to provide additional information.The subject device was returned to omsc for evaluation.Omsc checked the subject device and found that the reported phenomenon could be duplicated.Not lit because it was out of order.There was a trace that the inside seemed to be short-circuited.The manufacturing record could not be reviewed since the serial number was unknown.It was probable that the reported phenomenon was due to a lamp failure, but the exact cause could not be conclusively determined.No more information can be provided at this time.If additional information is received, this report will be supplemented.

Brand Name
XENON LAMP
Common Device Name
XENON LAMP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13234821
Report Number8010047-2022-01302
Device Sequence Number14523168
Product Code GCT
UDI-Device Identifier04953170355950
UDI-Public04953170355950
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown